Search the Community
Showing results for tags 'Possibly inhaler induced'.
My PANS son started an eye rolling movement with a neck jerk after being on asthma inhaler for 3 months. He also gets weekly sub Q IG (did ivig monthly previously thru IV) and a host of other PANS meds, but the only change had been this inhaler. Stop inhsaler, eye rolling almost stops. Start a different inhaler two months later, starts back up within two days. Stop all inhalers. Would rather live with cough, shortness of breathe when exercising. Now, it is back. Have wondered in my mind ixf this isthe beginnings of a tic. He has said he wants to have his eyes removed. It feels like something is in them, hence the cock of the neck and the rolling of them. We have tried drops, the antihistime drops and then steroid drops made it worse. The benadryl and Dairy free and gluten free for 1.5 years. Just started back to school and enjoying life after a 2.5 year rough journey with PANS. My mind is thinking is germ load at school causing some sort of up tick? Or, are we on some sort of stimulating medication but really no med changes other than ones noted with onset and uptick. Any insights? Do you see a nuero for this? Thanks!